Home > MS Community > Ask the Doctor


I have been on betaseron for nearly two yrs, I had a recent MRI Brain that shows a new 4 mm lesion in the left thalamic area of my brain, does this mean the meds stopped working? Thanks.

Question Date: 8/28/2012

Answer

No medicine is perfect and people continue to have new MRI white spots despite therapy. It sounds like the Betaseron has been working for awhile and the decision of whether to switch is a lot more complicated than whether there is a new lesion or not -- this is why it is so important for you to talk to your neurologist about how you are doing.

Answer Date: 8/28/2012

Doctor

Daniel Kantor, MD


Comments:


  Calendar of Events
Find out when the MSF will be in your community. Participate, sponsor, or get active now!
get involved now

  Support the MSF
Supporting MSF's programs to help make "a brighter tomorrow" has never been easier.
make a donation 

Unless otherwise specified, all medical content is compiled by MSF staff and reviewed for accuracy by a member of our Medical Advisory Board.

The MSF strives to present clear and unbiased information. This site is partially funded through a grant from Bayer Healthcare, LLC.

Website Design by SimplexWeb

© Copyright 2000-2013 Multiple Sclerosis Foundation - All Rights Reserved